A series expansion of fractional Brownian motion

K.O. Dzhaparidze, J.H. Zanten, van

    Research output: Contribution to journalArticleAcademicpeer-review

    91 Citations (Scopus)

    Abstract

    No displayable abstract.
    Original languageEnglish
    Pages (from-to)39-55
    JournalProbability Theory and Related Fields
    Volume130
    Issue number1
    DOIs
    Publication statusPublished - 2004

    Fingerprint Dive into the research topics of 'A series expansion of fractional Brownian motion'. Together they form a unique fingerprint.

    Cite this